RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 226, Number 4, Pages 765–767 (Mi dan39745)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Semibounded selfadjoint extensions of symmetric operators

M. L. Gorbachuk, V. A. Mikhailets

Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev

Full text: PDF file (431 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9
Presented: S. L. Sobolev
Received: 29.03.1975

Citation: M. L. Gorbachuk, V. A. Mikhailets, “Semibounded selfadjoint extensions of symmetric operators”, Dokl. Akad. Nauk SSSR, 226:4 (1976), 765–767

Citation in format AMSBIB
\Bibitem{GorMik76}
\by M.~L.~Gorbachuk, V.~A.~Mikhailets
\paper Semibounded selfadjoint extensions of symmetric operators
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 226
\issue 4
\pages 765--767
\mathnet{http://mi.mathnet.ru/dan39745}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0402529}
\zmath{https://zbmath.org/?q=an:0337.47012}


Linking options:
  • http://mi.mathnet.ru/eng/dan39745
  • http://mi.mathnet.ru/eng/dan/v226/i4/p765

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. S. Rofe-Beketov, A. M. Khol'kin, “On the connection between spectral and oscillation properties of the Sturm–Liouville matrix problem”, Math. USSR-Sb., 31:3 (1977), 365–378  mathnet  crossref  mathscinet  zmath  isi
    2. B. P. Allakhverdiev, “Extensions of symmetric Schrodinger operators with matrix potentials”, Izv. Math., 59:1 (1995), 45–62  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019